Alert archive / Idaho / Wind Advisories in 2020

Wind Advisory 23, NWS Pocatello, ID

September 8, 202014 counties in Idaho

NWS Pocatello, ID issued this wind advisory at Sep 8, 2020, 5:45 AM MDT for 14 counties in Idaho. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2020, 5:45 AM MDT (11:45 UTC)
Expired
Sep 8, 2020, 1:52 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 20 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 11.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2020-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2020-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4668 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WWUS75 KPIH 081145
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
545 AM MDT Tue Sep 8 2020

IDZ052>055-081800-
/O.CAN.KPIH.HW.W.0002.000000T0000Z-200908T1200Z/
/O.NEW.KPIH.WI.Y.0023.200908T1145Z-200908T1800Z/
/O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, 
American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, 
and Oakley
545 AM MDT Tue Sep 8 2020

...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
WEDNESDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 27 expected. For the Wind Advisory, north winds 20 to 
  30 mph with gusts up to 45 mph.

* WHERE...The Arco Desert including the Mud Lake area and the INL,
  the Upper and Lower Snake River Plain including the regions from
  American Falls to St. Anthony, and the Eastern Magic Valley
  including Oakley, Burley and Rupert.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM MDT 
  Wednesday. For the Wind Advisory, until noon MDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IDZ051-081800-
/O.CAN.KPIH.HW.W.0002.000000T0000Z-200908T1200Z/
/O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/
Shoshone/Lava Beds-
Including the cities of Shoshone, Richfield, and Carey
545 AM MDT Tue Sep 8 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
WEDNESDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...For the Freeze Warning, sub- freezing temperatures as 
  low as 23 expected.

* WHERE...The Shoshone/Lava Beds region including Shoshone,
  Richfield and Carey.

* WHEN...From 1 AM to 9 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IDZ056>058-067-081800-
/O.CAN.KPIH.HW.W.0002.000000T0000Z-200908T1200Z/
/O.NEW.KPIH.WI.Y.0023.200908T1145Z-200908T1800Z/
Southern Hills/Albion Mountains-Raft River Region-
Marsh and Arbon Highlands-Beaverhead - Lemhi Highlands-
Including the cities of Albion, Almo, Malta, Rockland, Holbrook, 
Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, 
Edie School, and Small
545 AM MDT Tue Sep 8 2020

...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph.

* WHERE....The cities of Albion, Almo, Malta, Rockland, Holbrook,
  Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, 
  Edie School, and Small

* WHEN...Until noon MDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ059-062-081245-
/O.CAN.KPIH.WI.Y.0022.000000T0000Z-200908T1200Z/
Franklin/Eastern Oneida Region-Blackfoot Mountains-
Including the cities of Malad, Preston, Thatcher, Grace, 
Soda Springs, Henry, and Bone
545 AM MDT Tue Sep 8 2020

...WIND ADVISORY IS CANCELLED...

Winds have decreased across the region. Therefore the Wind
Advisory has been cancelled. Locally breezy winds will continue
early today. Drivers are urged to remain cautious especially this
morning.

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
2 follow-up statements
365 
WWUS75 KPIH 081717
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
1117 AM MDT Tue Sep 8 2020

IDZ052>055-082330-
/O.EXT.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/
/O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, 
American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, 
and Oakley
1117 AM MDT Tue Sep 8 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
WEDNESDAY...

* WHAT...For the Wind Advisory, north winds at 20 to 35 mph with
  gusts up to 45 mph. For the Freeze Warning, sub-freezing
  temperatures between 28 and 32 degrees. Hard Freeze Conditions 
  are likely in St. Anthony and Rexburg with temperatures around 
  23 degrees.
 
* WHERE...The Arco Desert including the Mud Lake area and the INL,
  the Upper and Lower Snake River Plain including the regions from
  American Falls to St. Anthony and the Eastern Magic Valley.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM MDT 
  Wednesday. For the Wind Advisory, until 5 PM MDT this 
  afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IDZ051-082330-
/O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/
Shoshone/Lava Beds-
Including the cities of Shoshone, Richfield, and Carey
1117 AM MDT Tue Sep 8 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures between
  30 and 32 degrees are expected.

* WHERE...The Shoshone/Lava Beds region including Shoshone, 
  Richfield and Carey.

* WHEN...From 1 AM to 9 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions can kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IDZ056>058-067-082300-
/O.EXT.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/
Southern Hills/Albion Mountains-Raft River Region-
Marsh and Arbon Highlands-Beaverhead - Lemhi Highlands-
Including the cities of Albion, Almo, Malta, Rockland, Holbrook, 
Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, 
Edie School, and Small
1117 AM MDT Tue Sep 8 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...The cities of Albion, Almo, Malta, Rockland, Holbrook, 
  Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, 
  Edie School, and Small.

* WHEN...Until 5 PM MDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
758 
WWUS75 KPIH 081952
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
152 PM MDT Tue Sep 8 2020

IDZ054-090230-
/O.CAN.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/
/O.NEW.KPIH.LW.Y.0022.200908T2000Z-200909T0200Z/
/O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/
Lower Snake River Plain-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
152 PM MDT Tue Sep 8 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the Freeze Warning, sub-freezing temperatures between
  28 and 32 degrees are expected. For the Lake Wind Advisory,
  northeast winds 15 to 25 mph with gusts up to 35 mph expected.

* WHERE...American Falls Reservoir.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM MDT 
  Wednesday. For the Lake Wind Advisory, until 8 PM MDT this 
  evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft. Frost and freeze 
  conditions will kill crops, other sensitive vegetation and 
  possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IDZ052-053-055-090230-
/O.CAN.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/
/O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/
Arco/Mud Lake Desert-Upper Snake River Plain-Eastern Magic Valley-
Including the cities of Mud Lake, INL, Craters of the Moon NM, 
Idaho Falls, Rexburg, St. Anthony, Burley, Rupert, Heyburn, 
and Oakley
152 PM MDT Tue Sep 8 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the Freeze Warning, sub-freezing temperatures between
  28 and 32 degrees. A small area of Hard Freeze Conditions are 
  likely in St. Anthony and Rexburg with temperatures around 23 
  degrees.

* WHERE...Mud Lake, INL, Craters of the Moon NM, Idaho Falls, 
  Rexburg, St. Anthony, Burley, Rupert, Heyburn, and Oakley

* WHEN...From 1 AM to 9 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IDZ056>058-067-082100-
/O.CAN.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/
Southern Hills/Albion Mountains-Raft River Region-
Marsh and Arbon Highlands-Beaverhead - Lemhi Highlands-
Including the cities of Albion, Almo, Malta, Rockland, Holbrook, 
Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, 
Edie School, and Small
152 PM MDT Tue Sep 8 2020

...WIND ADVISORY IS CANCELLED...

Wind gusts have generally dropped below wind advisory criteria.
There remains areas of strong winds and isolated areas of 35 to 
40 mph gusts are possible this afternoon.

$$

IDZ051-090230-
/O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/
Shoshone/Lava Beds-
Including the cities of Shoshone, Richfield, and Carey
152 PM MDT Tue Sep 8 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures 
  between 30 and 32 degrees are expected.

* WHERE...The Shoshone/Lava Beds region including Shoshone, 
  Richfield and Carey.

* WHEN...From 1 AM to 9 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions can kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 8, 3:21 AM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Sep 8, 3:21 AM MDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
321 AM MDT Tue Sep 8 2020

.SHORT TERM...Today through Thursday night...
Satellite imagery shows center of upper low has dug south into
Utah. Moisture wrapping around the low still producing very light
radar returns and likely light precipitation across the southeast
corner. Expect this activity to shift south through the morning
and be all but gone by afternoon. Impressive associated wind
event is still ongoing early this morning with many locations
still gusting well over 50 mph, and some over 60 mph. Some model
guidance keeps winds ongoing through the rest of tonight with a
slow drop off between 12Z and 15Z through Advisory thresholds
while others are indicating a rapid decline in winds after 09Z,
which is about the deadline for forecast issuance. Operational
models keep core of 50+kt winds between surface and 5000ft through
about 12z, then a decline through noon. Current High Wind Warning
expires at 12Z which is a good compromise with the supporting
stronger winds just off the surface and splits the difference.
Given the widespread impacts from the strong winds, see no reason
to downgrade until event has fully subsided. Will see how the
winds play out through the rest of the night and will make a
final decision toward 12Z on whether to expire or extend current
headline. One small positive is that the winds have kept the
airmass well mixed this morning so the frost/freeze issue has been
put off for one more night. That said, a freeze/hard freeze does
look quite probably for much of the growing regions of the Snake
Plain for Tuesday night/Wednesday morning. Upper low wobbles about
the four corners region through Thursday, then slowly ejects
northeast into Wyoming by Friday morning. Temperatures should
slowly warm through the remainder of the short term back to
seasonal normals with minimal other impacts expected. DMH

.LONG TERM...Friday through Tuesday...
Departure of upper low into the northern Plains allows for ridge
axis to build into the western states. Dry pattern redevelops for
East Idaho, with temperatures warming into the weekend. Guidance
places warmest day on Sunday, which makes sense given orientation
of ridge axis overhead. Models develop Pacific trough over the
weekend and begin to bring it inland early next week. There are
some differences in timing and placement between the GFS, ECMWF,
Canadian and ensembles, but general pattern shows potential for
shortwave trough to break down the ridge or at least deamplify it
by midweek. DMH

&&

.AVIATION...
Impressive/dangerous high wind event will start to decline early
this AM, with the strongest gusts likely occurring prior to the 12z
TAF period. Through 6 AM/12z, expect gusts still exceeding 45kts at
KPIH, and 40kts at KIDA. Guidance supports a continuation of at
least breezy conditions today regionwide, with the strongest winds
at KPIH/KIDA/KBYI, still out of the N/NE. Winds should continue to
very slowly relax over the course of the day, finally dropping of
more definitively by sunset this eve. Outside of the winds, skies
should gradually clear with otherwise VFR conditions. Dry VFR
conditions with much lighter winds are forecast for tonight and Wed
across SE Idaho with no aviation concerns at this time. - KSmith

&&

.FIRE WEATHER...Winds remain a concern early this morning as upper
low continues to sag south of the region. Much colder temperatures
have moved in, with an associated raise in humidity. Gusty winds
expected to continue through the day, generally from a northerly
direction, but humidity increases will keep conditions outside of
critical thresholds. High pressure gradually returns through the
remainder of the week, with dry and warming conditions, and a
return to sub-15 percent humidities. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 6 AM MDT early this morning for
IDZ051>058-067.

Freeze Warning from 1 AM to 9 AM MDT Wednesday for IDZ051>055.

Wind Advisory until 6 AM MDT early this morning for IDZ059-062.

&&

In the hours before

Local storm report, Sep 8, 3:37 AM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
337 AM MDT TUE SEP 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     NON-TSTM WND DMG RIGBY                   43.67N 111.91W
09/07/2020                   JEFFERSON          ID   PUBLIC

            METAL STORAGE SHED BLOWN OVER IN THE RIGBY
            AREA. PUBLIC PHOTO POSTED TO 96.1 & 102.1
            THE WOLF FACEBOOK PAGE. TIME ESTIMATED BASED
            ON NEARBY REPORTS.

&&

KSMITH
Local storm report, Sep 8, 3:40 AM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
340 AM MDT TUE SEP 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     NON-TSTM WND DMG 2 WSW RUPERT            42.61N 113.71W
09/07/2020                   MINIDOKA           ID   UTILITY COMPANY

            UNITED ELECTRIC CO-OP REPORTS NUMEROUS POWER
            OUTAGES IN BURLEY, PAUL, ACEQUIA, RUPERT,
            AND HEYBURN DUE TO WIND DAMAGE.

&&

KSMITH
Local storm report, Sep 8, 3:57 AM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
357 AM MDT TUE SEP 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     NON-TSTM WND DMG 2 N ST. ANTHONY         44.00N 111.68W
09/07/2020                   FREMONT            ID   UTILITY COMPANY

            OVER 14,000 ROCKY MOUNTAIN POWER CUSTOMERS
            WITHOUT POWER IN NORTHEAST IDAHO NORTH OF
            IDAHO FALLS DUE TO ONGOING WIND DAMAGE,
            INCLUDING ALMOST 8,000 CUSTOMERS IN THE
            REXBURG AREA. FALL RIVER RURAL ELECTRIC
            COOPERATIVE REPORTING ADDITIONAL OUTAGES
            AMONG THEIR CUSTOMERS, ESPECIALLY ACROSS
            FREMONT COUNTY.

&&

KSMITH
Local storm report, Sep 8, 3:58 AM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
358 AM MDT TUE SEP 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     NON-TSTM WND GST 12 NW ATOMIC CITY       43.58N 112.97W
09/08/2020  M60 MPH          BUTTE              ID   MESONET

            MESONET STATION TRA REACTOR TECHNOLOGIES
            COMPLEX.

1115 PM     NON-TSTM WND GST 1 WSW POPLAR            43.61N 111.71W
09/07/2020  M60 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION 3300 D6 - RIRIE.

&&
Local storm report, Sep 8, 4:56 AM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
456 AM MDT TUE SEP 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     NON-TSTM WND GST 4 ESE MINIDOKA          42.74N 113.42W
09/07/2020  M62 MPH          BLAINE             ID   MESONET

&&

KSMITH
Local storm report, Sep 8, 4:57 AM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
457 AM MDT TUE SEP 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     NON-TSTM WND GST 1 ESE BLACKFOOT         43.19N 112.33W
09/07/2020  M59 MPH          BINGHAM            ID   MESONET

            MESONET STATION BLK - BLACKFOOT.

&&

KSMITH

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 1:52 PM MDTLake Wind AdvisoryPIHBannock, Bingham, Power6 hr

Nearby

Wind Advisories in Idaho, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.